Topological Recursion Relations from Pixton’s Formula

Emily Clader, Felix Janda, Xin Wang, Dmitry Zakharov

Research output: Contribution to journalArticlepeer-review


We prove that every degree-g polynomial in the ψ-classes on Mg,n can be expressed as a sum of tautological classes supported on the boundary with no κ-classes. Such equations, which we refer to as topological recursion relations, can be used to deduce universal equations for the Gromov–Witten invariants of any target.

Original languageEnglish
Pages (from-to)227-241
Number of pages15
JournalMichigan Mathematical Journal
Issue number2
StatePublished - May 2023


Dive into the research topics of 'Topological Recursion Relations from Pixton’s Formula'. Together they form a unique fingerprint.

Cite this